# SDR ASAA2024030248454

- Difficulty date: March 2, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 37,070 hours, 11,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW UP ON RECENT HISTORY OF L-1 DOOR DIFFICULT TO OPEN/CLOSE. #PRI2. GROUNDED - YES. (RESOLVED ON W/O: 1993636 TASKCARD: N/R-00001 ) INITIAL EVALUATION SHOWS OPENING FORCE SLIGHTLY ABOVE LIMITS AND SOME STIFFNESS ROTATING DOOR FROM CLOSED TO OPEN. LUBRICATED DOOR AND REPLACED THE SNUBBER REF MM 52-11-51. NOTED SOME INPROVEMAT ADJUSTED HORIZONTAL ROD, ONE STOP FITTING, AND THE CENTERING GUIDE REF MM 52-11-00. NO OTHER ADJUSTMENTS REQUIRED, CHECKED GOOD. OPS CK GOOD, DOOR ENTRY SYSTEM TEST GOOD REF MM 52-11-31, REMOVED/REINSTALLED THE L1 DOOR SLIDE PACK REF MM 25-66-01. TSR COMPLETE, SEAMC LANCE NOTIFIED.
